# SDR UIEA2017110702189

- Difficulty date: November 2, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 82,029 hours, 23,790 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IDLE DISAGREE EICAS CAME ON DURING LANDING. SELF EXTINGUISH DURING TAXI.  OPS CHECKED NORMAL IAW FIM 71-05-844.
